Top 9 Tylenol Arthritis Pain – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

100 ct, Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain

#ad
Tylenol #ad - Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, toothache, muscle aches, joint ache, backache, the common cold, including those due to arthritis, headache, and pre-menstrual and menstrual cramps.

Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever. Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours.

These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed. 100-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC Hazmat #ad
Height3.84 Inches
Length2.22 Inches
Weight0.24 Pounds
Width2.22 Inches
Part NumberASINPRILAK2754
ModelASINPRILAK2754

2. Tylenol

#ad

Tylenol 8 Hour Muscle Aches & Pain Acetaminophen Tablets for Muscle & Joint Pain, 100 ct

#ad
Tylenol #ad - 100-count bottle of tylenol 8 hour muscle aches & Pains Acetaminophen Tablets to provide temporary relief of muscle, joint and body aches and pains and to help reduce fever. Experience fast-acting, arthritis and body aches and pains with Tylenol, joint, knee, effective relief and alleviate muscle, the #1 doctor recommended brand of pain reliever.

Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers – the first is fast-acting and the second is long-lasting – for effective minor joint, minor arthritis and muscle pain that works as hard as you do.

This oral pain reliever medicine helps alleviate minor body aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do. These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed.
BrandTylenol #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height4 Inches
Length2.38 Inches
Weight0.25 Pounds
Width2.38 Inches
Part Number493961
Model493961

3. Tylenol

#ad

24 ct, Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain

#ad
Tylenol #ad - Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, joint ache, including those due to arthritis, backache, toothache, muscle aches, the common cold, headache, and pre-menstrual and menstrual cramps.

Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours. 24-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains.

These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed. Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC #ad
Height2.99 Inches
Length1.69 Inches
Width1.69 Inches
Part Number602455757078
Model602455757078

4. Amazon Basic Care

#ad

Arthritis Pain, Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg, 400 Count

#ad
Amazon Basic Care #ad - Aspirin free, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, headache, premenstrual and menstrual cramps, the common cold, toothache.

Push & turn cap: the container has a child-resistant cap. This product is gluten free. This product is a pain reliever and fever reducer for adults. Effective for minor arthritis pain. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.

Under 18 years of age, ask a doctor. Active ingredient: amazon basic care acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Purpose: amazon basic care acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.5 Inches
Length3.06 Inches
Weight0.89 Pounds
Width3.06 Inches
Part Number54479
Model54479

5. Tylenol

#ad

650mg Acetaminophen, Tylenol Arthritis Pain 250 Caplets Bottle

#ad
Tylenol #ad - 8 hours patented time-release. Unique patented bilayer caplet. Unique patented bilayer caplet. For temporary relief of arthritis pain. One 250-count bottle of extra strength 650 mg arthritis pain caplets.
BrandTylenol #ad
ManufacturerTylenol #ad
Height5 Inches
Length2.5 Inches
Width2.5 Inches
Part NumberTA650

6. Tile

#ad

Tylenol Arthritis Pain Caplets, 290 Ct

#ad
Tile #ad - Fast-acting relief lasts up to eight hours. These caplets have a bi-layer design to deliver fast-acting arthritis pain relief. Temporarily relieves minor arthritis pain. Tylenol, the #1 doctor-recommended brand of pain relievers. 650 milligrams of acetaminophen per caplet.
BrandTile #ad
ManufacturerTile #ad
Part NumberTA650
ModelTA650

7. Good Sense

#ad

And Toothache, GoodSense Acetaminophen Extended-Release Tablets 650 mg Arthritis Pain, 400 Count. May provide Temporary Pain Relief from: Minor Pain of Arthritis, the Common Cold,  Headache

#ad
Good Sense #ad - Purpose: acetaminophen extended-release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis. Explaining arthritis: arthritis pain is a family of musculoskeletal disorders with more than 100 different diseases or conditions that can affect a lot of different people.

Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: Muscular Aches, Premenstrual and Menstrual Cramps, the Common Cold, Headache, Backache, Toothache. Chronic conditions: as the leading cause of disability in the United States, arthritis is common among people who have other chronic conditions such as heart disease, diabetes and those who are obese.

Active ingredient: acetaminophen extended-release Tablets, 650 mg Arthritis Pain active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.5 Inches
Length3.07 Inches
Weight0.85 Pounds
Width3.07 Inches
Part NumberLXXEN10

8. Tylenol

#ad

Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 225 ct

#ad
Tylenol #ad - 225-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains.

Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, joint ache, the common cold, headache, including those due to arthritis, toothache, backache, muscle aches, and pre-menstrual and menstrual cramps. Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever.

Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours. These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed.
BrandTylenol #ad
ManufacturerTYLAE #ad
Height5 Inches
Length0.12 Inches
Weight0.12 Pounds
Width5 Inches
Part Number30045083837
Model30045083837
WarrantyN

9. Tylenol

#ad

100 ct, Pain Reliever & Fever Reducer, Tylenol Extra Strength Rapid Release Gels with Acetaminophen

#ad
Tylenol #ad - This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. 100-count tylenol rapid release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.

For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children. This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches. Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.

For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours. Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold. Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810